Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year


CiteScore 2017: 0.32

SCImago Journal Rank (SJR) 2017: 0.177
Source Normalized Impact per Paper (SNIP) 2017: 0.592

Mathematical Citation Quotient (MCQ) 2017: 0.12

Online
ISSN
1569-397X
See all formats and pricing
More options …
Volume 21, Issue 1

Issues

Random fixed points of completely random operators

Dang Hung Thang / Pham The Anh
  • Department of Information technology, Le Qui Don technical University, No 100 Hoang Quoc Viet Str., Cau Giay dist., Hanoi, Vietnam
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2013-03-01 | DOI: https://doi.org/10.1515/rose-2013-0001

Abstract.

The purpose of this paper is to examine the notion of completely random operators and to prove some random fixed point theorems for such operators. Unlike many random fixed point theorems for random operators, it seems to be impossible to obtain them from deterministic fixed point theorems.

Keywords: Random operator; completely random operator; Lipschitz random operator; random fixed point

About the article

Received: 2011-11-07

Accepted: 2012-10-12

Published Online: 2013-03-01

Published in Print: 2013-03-01


Citation Information: Random Operators and Stochastic Equations, Volume 21, Issue 1, Pages 1–20, ISSN (Online) 1569-397X, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/rose-2013-0001.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Nguyen Thinh and Dang Hung Thang
Lithuanian Mathematical Journal, 2017, Volume 57, Number 3, Page 401
[2]
Juan J Nieto, Abdelghani Ouahab, and Rosana Rodríguez-López
Fixed Point Theory and Applications, 2016, Volume 2016, Number 1
[3]
Xuan Quy Tran, Hung Thang Dang, and Thinh Nguyen
Journal of the Korean Mathematical Society, 2016, Volume 53, Number 2, Page 347
[4]
Pham The Anh
Bulletin of the Malaysian Mathematical Sciences Society, 2015, Volume 38, Number 4, Page 1609
[5]
Dang Hung Thang and Pham The Anh
Vietnam Journal of Mathematics, 2014, Volume 42, Number 2, Page 133

Comments (0)

Please log in or register to comment.
Log in